Hello again Twinks, ok now that you have said what your symptoms are, it is not withdrawal, it is most probably depression. I take neurontin 300mg 3xday, and I love it, I have neuropathy and it really helps with the nerve pain. As far as making me sleepy, I have problems (along with most other cp sufferers) insomnia, so at night, I take 600 mg of neurotin, this makes me feel sleepy and that is what I need. I also felt sleepy when I first began to take neurontin, but as Straydog said mine went away after a couple of weeks.
I would talk to your pm doctor about the amount of meds you are taking for depression, that could be the compenation of meds that is making you sleepy. I havent taken anti depressents for many years, but I one thing I remember was they made me feel dopey even in the morning and throughout the day. I seemed to always be in a fog. I stopped taking them many years again, and now if I get depressed, I ride it out because for me (and I consider myself fortunate with this) my depression does not last more than 24 hours anymore. Now 12+years ago, my depression was lasting 24 out of 24 hours so, you do what you need to do.
Well good luck, and make sure to ask your doctor about the itching, there could be one of the meds not interacting well with another. Its the simple things that needs fixing that are a great surprise.
Good luck, take care and hope you are feeling better soon,
degenerative disc disease, fibromyalgia, osteoarthritis, neuropathy, lumbar laminectomy july 1998 no help, rechargeable neurostimulator unit low right back w/lead wires to left side and right leg unit not working just sitting there.i am 57 years young in may will turn 58. i have 2 grown daughters, 25 and 29. i have 2 grandchildren, 9 year old grandaughter and 5 yr. old grandson